Varieties of nilpotent Lie superalgebras of dimension ≤ 5

  • 1 Departamento de Matemáticas, Universidad de Antofagasta, Facultad de Ciencias Básicas, Antofagasta, Chile
  • 2 Unidad Mérida, CONACYT – CIMAT, Mérida, Mexico
María Alejandra AlvarezORCID iD: https://orcid.org/0000-0002-2221-2325 and Isabel HernándezORCID iD: https://orcid.org/0000-0002-4595-5228

Abstract

In this paper, we study the varieties of nilpotent Lie superalgebras of dimension 5. We provide the algebraic classification of these superalgebras and obtain the irreducible components in every variety. As a byproduct, we construct rigid nilpotent Lie superalgebras of arbitrary dimension.

  • [1]

    M. A. Alvarez, The variety of 7-dimensional 2-step nilpotent Lie algebras, Symmetry 10 (2018), no. 1, Article ID 26.

  • [2]

    M. A. Alvarez and I. Hernández, On degenerations of Lie superalgebras, Linear Multilinear Algebra 68 (2020), no. 1, 29–44.

    • Crossref
    • Export Citation
  • [3]

    M. A. Alvarez, I. Hernández and I. Kaygorodov, Degenerations of Jordan superalgebras, Bull. Malays. Math. Sci. Soc. 42 (2019), no. 6, 3289–3301.

    • Crossref
    • Export Citation
  • [4]

    J. M. Ancochea Bermúdez, R. Campoamor-Stursberg, L. García Vergnolle and J. Sánchez Hernández, Contractions d’algèbres de Jordan en dimension 2, J. Algebra 319 (2008), no. 6, 2395–2409.

    • Crossref
    • Export Citation
  • [5]

    J. M. Ancochea Bermúdez, J. Fresán and J. Margalef Bentabol, Contractions of low-dimensional nilpotent Jordan algebras, Comm. Algebra 39 (2011), no. 3, 1139–1151.

    • Crossref
    • Export Citation
  • [6]

    A. Armour and Y. Zhang, Geometric classification of 4-dimensional superalgebras, Algebra, Geometry and Mathematical Physics, Springer Proc. Math. Stat. 85, Springer, Heidelberg (2014), 291–323.

  • [7]

    A. Borel, Linear Algebraic Groups, 2nd ed., Grad. Texts in Math. 126, Springer, New York, 1991.

  • [8]

    D. Burde, Degenerations of nilpotent Lie algebras, J. Lie Theory 9 (1999), no. 1, 193–202.

  • [9]

    D. Burde, Degenerations of 7-dimensional nilpotent Lie algebras, Comm. Algebra 33 (2005), no. 4, 1259–1277.

    • Crossref
    • Export Citation
  • [10]

    D. Burde and C. Steinhoff, Classification of orbit closures of 4-dimensional complex Lie algebras, J. Algebra 214 (1999), no. 2, 729–739.

    • Crossref
    • Export Citation
  • [11]

    R. Carles and Y. Diakité, Sur les variétés d’ algèbres de Lie de dimension   7 {\phantom{}\mbox{ }\leq 7}, J. Algebra 91 (1984), no. 1, 53–63.

    • Crossref
    • Export Citation
  • [12]

    M. Couture, J. Patera, R. T. Sharp and P. Winternitz, Graded contractions of sl ( 3 , 𝐂 ) {{\rm sl}(3,{\mathbf{C}})}, J. Math. Phys. 32 (1991), no. 9, 2310–2318.

    • Crossref
    • Export Citation
  • [13]

    B. D. Craven, Complex symmetric matrices, J. Aust. Math. Soc. 10 (1969), 341–354.

    • Crossref
    • Export Citation
  • [14]

    I. Gorshkov, I. Kaygorodov and Y. Popov, Degenerations of Jordan algebras, preprint (2017), https://arxiv.org/abs/1707.08836; to appear in Algebra Colloq..

  • [15]

    A. Fialowski and M. Penkava, Moduli spaces of low dimensional Lie superalgebras, preprint (2017), https://arxiv.org/abs/1709.00764.

  • [16]

    J. R. Gómez, Y. Khakimdjanov and R. M. Navarro, Some problems concerning to nilpotent Lie superalgebras, J. Geom. Phys. 51 (2004), no. 4, 473–486.

  • [17]

    F. Grunewald and J. O’Halloran, Varieties of nilpotent Lie algebras of dimension less than six, J. Algebra 112 (1988), no. 2, 315–325.

    • Crossref
    • Export Citation
  • [18]

    A. Hegazi, Classification of nilpotent Lie superalgebras of dimension five. I, Internat. J. Theoret. Phys. 38 (1999), no. 6, 1735–1739.

    • Crossref
    • Export Citation
  • [19]

    I. Hernández, G. Salgado and O. A. Sánchez-Valenzuela, Lie superalgebras based on a 3-dimensional real or complex Lie algebra, J. Lie Theory 16 (2006), no. 3, 539–560.

  • [20]

    J. F. Herrera-Granada and P. Tirao, The Grunewald–O’Halloran conjecture for nilpotent Lie algebras of rank   1 {\phantom{}\mbox{ }\geq 1}, Comm. Algebra 44 (2016), no. 5, 2180–2192.

    • Crossref
    • Export Citation
  • [21]

    J. Hrivnák, P. Novotný, J. Patera and J. Tolar, Graded contractions of the Pauli graded sl ( 3 , ) {{\rm sl}(3,\mathbb{C})}, Linear Algebra Appl. 418 (2006), no. 2–3, 498–550.

    • Crossref
    • Export Citation
  • [22]

    I. Kashuba and M. E. Martin, Deformations of Jordan algebras of dimension four, J. Algebra 399 (2014), 277–289.

    • Crossref
    • Export Citation
  • [23]

    I. Kashuba and J. Patera, Graded contractions of Jordan algebras and of their representations, J. Phys. A 36 (2003), no. 50, 12453–12473.

    • Crossref
    • Export Citation
  • [24]

    A. A. Kirillov and Y. A. Neretin, The Variety A n {A_{n}} of n-dimensional Lie algebra structures, Amer. Math. Soc. Transl. 137 (1987), no. 2, 21–30.

  • [25]

    J. Lauret, Degenerations of Lie algebras and geometry of Lie groups, Differential Geom. Appl. 18 (2003), no. 2, 177–194.

    • Crossref
    • Export Citation
  • [26]

    N.-L. Matiadou and A. Fellouris, A classification of the five-dimensional Lie superalgebras, over the complex numbers, Math. Balkanica (N. S.) 19 (2005), no. 1–2, 143–154.

  • [27]

    D. Mumford, The Red Book of Varieties and Schemes, Lecture Notes in Math. 1358, Springer, Berlin, 1988.

  • [28]

    M. Nesterenko and R. Popovych, Contractions of low-dimensional Lie algebras, J. Math. Phys. 47 (2006), no. 12, Article ID 123515.

  • [29]

    M. Scheunert, The Theory of Lie Superalgebras. An Introduction, Lecture Notes in Math. 716, Springer, Berlin, 1979.

  • [30]

    C. Seeley, Degenerations of 6-dimensional nilpotent Lie algebras over 𝐂 {{\mathbf{C}}}, Comm. Algebra 18 (1990), no. 10, 3493–3505.

    • Crossref
    • Export Citation
  • [31]

    P. Tirao and S. Vera, There are no rigid filiform Lie algebras of low dimension, J. Lie Theory 29 (2019), no. 2, 391–412.

  • [32]

    E. Weimar-Woods, The three-dimensional real Lie algebras and their contractions, J. Math. Phys. 32 (1991), no. 8, 2028–2033.

    • Crossref
    • Export Citation
  • [33]

    K. Zheng and Y. Zhang, On ( α , β , γ ) {(\alpha,\beta,\gamma)}-derivations of Lie superalgebras, Int. J. Geom. Methods Mod. Phys. 10 (2013), no. 10, Article ID 1350050.

Purchase article
Get instant unlimited access to the article.
$42.00
Log in
Already have access? Please log in.


or
Log in with your institution

Journal + Issues

Forum Mathematicum is a general mathematics journal, which is devoted to the publication of research articles in all fields of pure and applied mathematics, including mathematical physics. Forum Mathematicum belongs to the top 50 journals in pure and applied mathematics, as measured by citation impact.

Search